Originally Posted by whydidistart
You posted this early this morning - and I have no idea how you are right now. I pray you called 911, as posting on this forum is no substitute for immediate medical care!
The dose you took of suboxone, for a 10-pill a day addiction, is way too high. This is NOT a drug that "more is better." Quite the opposite; subs do not work like other opiates. You need to be in full withdrawal when you first take the subs, and you need to slowly build your dose at 1-2 mg increments. If you plunge into taking the suboxone before you're in full withdrawal, you can bring about "precipitated withdrawals" which is a nightmare. Here's a link to the information you need on using suboxone: http://www.drugs.com/forum/featured-...apy-50887.html
You should NOT mix xanax and suboxone. Both slow the respiration, and the combination can easily lead to a coma, especially if you're taking so much suboxone.
Do NOT drink while taking the subs. All of these substances (suboxone, xanax and alcohol) work on the central nervous system, which controls your body's natural ability to breathe.
All suppress the CNS, which can slow or stop your breathing. You have already witnessed warning signs of that - you need to pay attention. THIS is exactly how so many people overdose and die. God or the Universe or Fate, whatever you want to call it, has given you a huge glaring warning sign with the dreams that led to gasps for air -- this is serious.
IF it happens again, please call 911 - do not rely on this forum to respond in an emergency. There is nothing we can do from a computer monitor to help in that situation.
I'd prefer to see someone clean and sober - and cursing me because I told them what they needed to hear ~
rather than see someone still lost in addiction - and liking me because I told them what they wanted to hear.